# SDR SWAA2025112829141

- Difficulty date: October 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RIB LOCATED LE STA 123.85 ACCESS PANEL 341B AT RT HORIZONTAL STAB.  REPLACED RIB LOCATED LE STA 123.85 ACCESS PANEL 341B AT RT HORIZONTAL STAB IAW SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG: 186A1001 SHEET: 19 REV - .
